# SDR DALA201812210058

- Difficulty date: December 21, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910047501
- Part serial: 55064
- Condition: Delaminated
- Location: Lt Wing Aileron
- Part time: 2,406 hours, 1,816 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER FOUND DURING INSPECTION CHECK DELAMINATION ON LOWER AND UPPER SURFACE- FULL SKIN REPLACEMENT REQUIRED
